К проблеме разрешимости

И. Жегалкин

Matematiceskij sbornik

  • Volume: 48, Issue: 2, page 185-198
  • ISSN: 0368-8666

How to cite


Жегалкин, И.. "К проблеме разрешимости." Matematiceskij sbornik 48.2 185-198. <http://eudml.org/doc/65094>.

author = {Жегалкин, И.},
journal = {Matematiceskij sbornik},
keywords = {Foundations, philosophy, logic},
language = {rus},
number = {2},
pages = {185-198},
publisher = {Tipogr. Lissnera i Sobko},
title = {К проблеме разрешимости},
url = {http://eudml.org/doc/65094},
volume = {48},

AU - Жегалкин, И.
TI - К проблеме разрешимости
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 48
IS - 2
SP - 185
EP - 198
LA - rus
KW - Foundations, philosophy, logic
UR - http://eudml.org/doc/65094
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.